PM

编委详情

基本情况

张祥,博士,上海交通大学数学系教授、博士生导师。获教育部新世纪优秀人才、上海市教委曙光学者和上海市科委浦江学者等称号。合作研究的成果获教育部自然科学一等奖和上海市自然科学二等奖等。

 

研究领域

常微分方程与动力系统

  

论文发表

  1. Zhang  Xiang  Global Structure of Quaternion Polynomial Differential Equations, Communications in Mathematical Physics  2011, (DOI) 10.1007/s00220-011-1196-y
  2. Zhang  Xiang  The embedding flows of C∞ hyperbolic diffeomorphisms, J. Differential Equations  250 (2011), 2283-2298
  3. Zhang  Xiang  Embedding smooth diffeomorphisms in flows, J. Differential Equations  248 (2010), 1603-1616
  4. Zhang  Xiang  Embedding diffeomorphisms in flows in Banach spaces Ergodic Theory and Dynamical Systems  29 (2009), 1349-1367.
  5. Llibre Jaume and Zhang Xiang Hopf bifurcation in higher dimensional differential systems via the averaging method Pacific J. Math.   240 (2009) 321–341.
  6. Zhang  Xiang   Darboux theory of integrability in Cn taking into account the multiplicity J. Differential Equations  246 (2009) 541–551.
  7. Chen  Jian, Yi  Yingfei  and Zhang  Xiang  First integrals and normal forms for germs of analytic vector fields J. Differential Equations  245 (2008) 1167–1184.
  8. Zhang Xiang Analytic normalization of analytic integrable systems and the embedding flows
  9. J. Differential Equations  244 (2008) 1080–1092.
  10. Li Weigu,  Llibre Jaume and Zhang Xiang Melnikov functions for period annulus, nondegenerate centers, heteroclinic and homoclinic cycles Pacific J. Math. 213 (2004), no. 1, 49—77.
  11. Llibre Jaume and Zhang Xiang On the algebraic limit cycles of Li´enard systems Nonlinearity 21 (2008), 2011--2022. Cheng Chen, Jinlong Cao and Xiang Zhang The topological structure of the Rabinovich system having an invariant algebraic surface Nonlinearity 21 (2008), 211--220
  12. Zhang Xiang Planar analytic systems having locally analytic first integrals at an isolated singular point.  Nonlinearity 17 (2004), no. 3, 791--801. 34C05 (34C14)
  13. Llibre Jaume and Zhang Xiang Polynomial first integrals for quasi-homogeneous polynomial differential systems.Nonlinearity 15 (2002), no. 4, 1269--1280. 2003c:34011
  14. Li Weigu, Llibre Jaume and Zhang Xiang Extension of Floquet's theory to nonlinear periodic differential systems and embedding diffeomorphisms in differential flows. American  J. Math. 124 (2002), no. 1, 107--127. 2002k:37028

 

 

分享
Top